MathSciNet Relay Station
MathSciNet bibliographic data
MR705877 11R37 (11R23)
Gras, Georges Logarithme $p$-adique et groupes de Galois. (French) [$p$-adic logarithm and Galois groups] J. Reine Angew. Math. 343 (1983), 64–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement